On the countable generator theorem

Volume 157 / 1998

Michael S. Keane, Jacek Serafin Fundamenta Mathematicae 157 (1998), 255-259 DOI: 10.4064/fm-157-2-3-255-259

Abstract

Let T be a finite entropy, aperiodic automorphism of a nonatomic probability space. We give an elementary proof of the existence of a finite entropy, countable generating partition for T.

Authors

  • Michael S. Keane
  • Jacek Serafin

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image